# SDR UIEA2019050704147

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 66,913 hours, 11,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D DOOR EMERGENCY LIGHT 2 EA FOUND INOP.( M/D DOOR EMERGENCY LIGHT 2 EA REMOVED AND REPLACED. TESTED NORMAL IAW AMM 33-51-07. )
